Well-Ordered Steiner Triple Systems and 1-Perfect Partitions of the \textbackslashemphn-cube (bibtex)
by Rifà, Josep
Reference:
Well-Ordered Steiner Triple Systems and 1-Perfect Partitions of the \textbackslashemphn-cube (Rifà, Josep), In SIAM J. Discrete Math., volume 12, 1999.
Bibtex Entry:
@article{rifa_well-ordered_1999,
	title = {Well-{Ordered} {Steiner} {Triple} {Systems} and 1-{Perfect} {Partitions} of the {\textbackslash}emphn-cube},
	volume = {12},
	url = {https://doi.org/10.1137/S0895480197330722},
	doi = {10.1137/S0895480197330722},
	number = {1},
	journal = {SIAM J. Discrete Math.},
	author = {Rifà, Josep},
	year = {1999},
	pages = {35--47}
}
Powered by bibtexbrowser